# SDR 95ZZZX688

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3582X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052105
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm Valve
- Part number: 53E29600
- Condition: Defective
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERNATHERM VALVE DOES NOT MOVE UNTIL OIL TEMPERATURE REACHES 235 DEGREES FAHRENHEIT.  RED-LINE IS 245 DEGREES FAHRENHEIT.
